# SDR 2013FA0000648

- Difficulty date: October 4, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Aircraft: N756MN
- Make and model: Cessna R182
- Aircraft serial: R18201116
- Engine: Lyc O540J3C5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 22110083
- Condition: Cracked
- Location: Aft
- Part time: 5,048 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WIRING HARNESS CUTOUT IN BULKHEAD AT STA 124, DUE TO IMPROPER REINFORCEMENT OF BULKHEAD AND FUSELAGE FLEXING IN FLIGHT.  RECOMMEND REMANFACTURE OF BULKHEAD WITH THICKER MATERIAL TO WITHSTAND IN-FLIGHT STRESS OR ENSURE THAT BULKHEAD IS PROPERLY SUPPORTED TO PREVENT FLEXING OR CHANGE THE CUTOUT SHAPE FOR THE WIRING HARNESS SO THAT IT IS LESS SQUARE, PREVENTING AN AREA OF CONCENTRATED STRESS.
